| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the device and the reported issue was not able to be verified or duplicated.The root cause is unable to be determined.The device's acpa was replaced as a precaution.After completing other unrelated repairs, the device passed functional and performance testing and was returned to the customer.
Event or Problem Description
The customer contacted stryker to report that their device was shutting down unexpectedly.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no report of patient use associated to the reported event.
Event or Problem Description
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.